Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 166, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 2:49 PM CDT for Tarrant County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 2:49 PM CDT (19:49 UTC)
- Expired
- Jun 6, 2012, 3:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS54 KFWD 061949
SVRFWD
TXC439-062015-
/O.NEW.KFWD.SV.W.0166.120606T1949Z-120606T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
249 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 315 PM CDT
* AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 65 MPH. THIS STORM WAS LOCATED NEAR SAGINAW...MOVING EAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATAUGA AROUND 300 PM...
KELLER AROUND 305 PM...
THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 63 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3299 9718 3288 9717 3284 9741 3299 9742
3299 9734
TIME...MOT...LOC 1949Z 260DEG 26KT 3291 9735
$$
82/JLD2 follow-up statements
901 WWUS54 KFWD 062002 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 302 PM CDT WED JUN 6 2012 TXC439-062015- /O.CON.KFWD.SV.W.0166.000000T0000Z-120606T2015Z/ TARRANT TX- 302 PM CDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH CENTRAL TARRANT COUNTY... AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KELLER...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WESTLAKE AROUND 310 PM CDT... THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 63 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN EMERGENCY. && LAT...LON 3299 9718 3288 9717 3285 9738 3299 9740 TIME...MOT...LOC 2003Z 260DEG 26KT 3293 9723 $$
648 WWUS54 KFWD 062013 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 313 PM CDT WED JUN 6 2012 TXC439-062022- /O.EXP.KFWD.SV.W.0166.000000T0000Z-120606T2015Z/ TARRANT TX- 313 PM CDT WED JUN 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TARRANT COUNTY EXPIRES AT 315 PM CDT... AT 312 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THUNDERSTORMS ACROSS TARRANT COUNTY. THESE STORMS WILL AFFECT KELLER...WATAUGA...NORTH RICHLAND HILLS... SOUTHLAKE...AND GRAPEVINE. LAT...LON 3299 9718 3288 9717 3285 9738 3299 9740 TIME...MOT...LOC 2012Z 260DEG 26KT 3294 9715 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 6, 1:11 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT WED JUN 6 2012 .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY. LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF. AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR COLLAPSING THUNDERSTORMS. 79 && .UPDATE... THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST INTO THE CWA AS THE AFTERNOON PROGRESSES. LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS AND IMAGES BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/ LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE NORTHEASTERN ZONES. LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION. WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING. THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL. THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN THE MIDDLE TO UPPER 90S. THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL KEEP THE SILENT 10S IN THE FORECAST. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 71 85 69 87 / 70 70 60 50 20 WACO, TX 93 72 88 70 89 / 50 40 30 40 20 PARIS, TX 89 66 87 65 85 / 50 60 40 50 30 DENTON, TX 87 70 85 68 86 / 70 70 60 50 20 MCKINNEY, TX 88 68 84 66 86 / 60 70 60 50 30 DALLAS, TX 89 72 85 69 87 / 70 70 50 50 30 TERRELL, TX 90 70 85 68 86 / 50 70 50 50 30 CORSICANA, TX 93 71 86 70 87 / 50 60 30 50 30 TEMPLE, TX 93 71 85 70 89 / 40 30 30 30 20 MINERAL WELLS, TX 87 69 83 68 85 / 70 70 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/25
Hazardous weather outlook, Jun 6, 3:29 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED JUN 6 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 329 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE STORMS WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW THUNDERSTORMS BECOME STRONG TO SEVERE.
In the hours before
Local storm report, Jun 6, 1:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL LAKE BRIDGEPORT 33.22N 97.87W
06/06/2012 E1.00 INCH WISE TX TRAINED SPOTTER
QUARTER HAIL REPORTED NEAR LAKE BRIDGEPORTSpecial weather statement, Jun 6, 2:04 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT WED JUN 6 2012
TXZ117-061930-
PARKER TX-
204 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PARKER COUNTY
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT
10 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3283 9754 3282 9755 3290 9775 3300 9770
3299 9754
TIME...MOT...LOC 1904Z 210DEG 10KT 3295 9765Special weather statement, Jun 6, 2:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT WED JUN 6 2012
TXZ092-061945-
COOKE TX-
215 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COOKE COUNTY
AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS IN MONTAGUE COUNTY ALONG A LINE EXTENDING FROM
8 MILES NORTHEAST OF NOCONA TO 16 MILES NORTH OF DECATUR...MOVING
NORTHEAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE MUENSTER.
IF THIS LINE OF STORMS CONTINUES ON ITS PRESENT COURSE...A SEVERE
WEATHER WARNING MAY BE NEEDED FOR PARTS OF WESTERN COOKE COUNTY
AFTER 230 PM.
LAT...LON 3392 9748 3389 9744 3384 9745 3383 9737
3388 9734 3389 9733 3389 9730 3345 9725
3343 9743 3344 9749
TIME...MOT...LOC 1915Z 242DEG 17KT 3386 9758 3348 9754Special weather statement, Jun 6, 2:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT WED JUN 6 2012
TXZ118-061945-
TARRANT TX-
219 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
EAGLE MOUNTAIN TO 5 MILES WEST OF CROWLEY...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE AZLE...BENBROOK...FORT
WORTH... SAGINAW...AND HASLET.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3298 9716 3258 9715 3255 9725 3255 9754
3273 9755 3298 9755 3299 9754
TIME...MOT...LOC 1917Z 252DEG 17KT 3296 9744 3259 9744Local storm report, Jun 6, 2:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG FORESTBURG 33.53N 97.57W
06/06/2012 MONTAGUE TX LAW ENFORCEMENT
POWER LINES DOWN IN FORESTBURGSpecial weather statement, Jun 6, 2:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CDT WED JUN 6 2012
TXZ092-103-062015-
DENTON TX-COOKE TX-
242 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
WESTERN DENTON COUNTY
AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO 7 MILES NORTHEAST OF EAGLE MOUNTAIN...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE...HIGHLAND VILLAGE...JUSTIN...KRUM...LINDSAY...
MUENSTER...NORTHLAKE...ROANOKE...SANGER...SHADY SHORES AND TROPHY
CLUB.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.
LAT...LON 3384 9717 3380 9720 3372 9715 3373 9710
3380 9710 3382 9706 3298 9704 3299 9738
3343 9738 3344 9749 3391 9748 3389 9744
3383 9744 3383 9737 3388 9734 3389 9730
3387 9726 3393 9721
TIME...MOT...LOC 1942Z 270DEG 21KT 3383 9741 3297 9734
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 6, 1:18 PM CDT | Special Weather Statement | FWD | Montague | 27 min |
| Jun 6, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Jun 6, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 66 min |
| Jun 6, 2:04 PM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 6, 2:10 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 50 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | FWD | Cooke | 30 min |
| Jun 6, 2:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 6, 2:42 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 33 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Jun 6, 3:14 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 61 min |
| Jun 6, 3:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Jun 6, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 46 min |
| Jun 6, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Jun 6, 4:25 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 35 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 47 min |
| Jun 6, 4:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Jun 6, 4:35 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 46 min |
| Jun 6, 4:45 PM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| Jun 6, 4:54 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 2 hr |
| Jun 6, 5:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jun 6, 5:07 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 23 min |
| Jun 6, 5:18 PM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Jun 6, 5:29 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 31 min |
| Jun 6, 5:34 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 5:50 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| Jun 6, 6:01 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| Jun 6, 6:04 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 6:27 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 6, 6:44 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 6, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.